Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
155 Doctors are Online

Having erectile dysfunction. On viagra medicine. Looking for proper solution

dear Sir, Good evening i have big problem in my sex life, my wife was not satisfied with me because of my penis is not tight that is tight just couple of second than not working proper in paste i am going to 3-4 doctors but they are give me a Viagra type medicine i don t want any temporary solution i want permanent solution so please please please give me answer how can i solve this problem. Thank you
Asked On : Sun, 8 Jul 2012
Answers:  1 Views:  69
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Psychiatrist 's  Response
Erectile dysfunction can be treated in several different ways. As you stipulate, giving a medication is a temporary measure. As a measure of last resort a man can have penile implants surgically implanted in his penis to help induce and maintain an erection. This is something to ask a urologist about. Best of luck and good health to you!
Answered: Mon, 9 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor